# SDR SWAA2015101344849

- Difficulty date: September 18, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM FORMER CRACKED AT BS 679, OTBD END.  REPAIRED FORMER IAW EA.
